ID 112109
著者
高坂, 拓司 Fukuyama University
キーワード
Controlling chaos
piecewise-defined differential equation
Poincaré mapping
資料タイプ
学術雑誌論文
抄録
In this paper, we propose a general method for controlling chaos in a nonlinear dynamical system containing a state-dependent switch. The pole assignment for the corresponding discrete system derived from such a non-smooth system via Poincaré mapping works effectively. As an illustrative example, we consider controlling the chaos in the Rayleigh-type oscillator with a state-dependent switch, which is changed by the hysteresis comparator. The unstable 1- and 2-periodic orbits in the chaotic attractor are stabilized in both numerical and experimental simulations.
掲載誌名
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
cat書誌ID
AA10810319
出版者
World Scientific
12
5
開始ページ
1111
終了ページ
1119
発行日
2002-05
権利情報
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 12, No. 5, 2002, 1111-1119, DOI: 10.1142/S0218127402004942 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
出版社版DOI
出版社版URL
フルテキストファイル
言語
eng
著者版フラグ
著者版
部局
情報センター
理工学系